# SDR DALA2022020700809

- Difficulty date: February 3, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,060 hours, 38,854 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 R1 DOOR INADVERTENTLY OPENED WHEN ARMED. ASSIST BOTTLE DISCHARGED. SLIDE DID NOT DEPLOY. CORRECTIVE ACTION: REM AND REPL R1 DOOR SLIDE PER WORK CARD. REF LOG 2107808. REPL DOOR ASSIST BOTTLE PER B757 AMM 52-11. (8386529)
